Vitamin B complex = neon yellow pee?

Discussion in 'Trying To Conceive' started by becstar, Oct 26, 2008.

  1. becstar

    becstar Sleep is for the weak

    Joined:
    Aug 17, 2008
    Messages:
    3,341
    Likes Received:
    0
    I started taking a vitamin B complex tablet yesterday as I want to lengthen my luteal phase so I needed the B6, and apparently I was low in B2 as well. A couple of hours after taking the tablet my pee came out neon yellow - I mean like day-glo!

    I've read on google that this is just the excess vitamins being shed but I wanted to know if any of you had the same thing happen? Does it last as long as you take the tablet? It means all my pee looks quite concentrated which is annoying for POAS purposes.
     
  2. hekate

    hekate An Angel & an Earth Child

    Joined:
    Aug 19, 2008
    Messages:
    2,446
    Likes Received:
    0
    I get that sometimes too.....shocked me when I first started taking them...not sure if it stopped or I just got used to seeing it???
     
  3. dan-o

    dan-o RMC's but mum to 3 now!

    Joined:
    Sep 7, 2008
    Messages:
    14,902
    Likes Received:
    0
    Yep happens to me, I'm taking 'pregnacare' tabs.
    Makes testing awkward as even my dilute pee is neon yellow!!! ha ha
     
  4. bluey

    bluey Mum of 2 boys

    Joined:
    Oct 9, 2008
    Messages:
    714
    Likes Received:
    0
    Likewise! I take Pregnacare Conception & have luminous pee for most of the day - quite freaked me out the first time I noticed it!!!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice